# SDR DALA2024070806880

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430419) FWD CARGO RH TRANS PANEL BS500-500D HAS MULTIPLE AREAS OF CORROSION DOT 22/126. REMOVED, FABRICATED AND INSTALLED NEW TRANSITION SECTION AND SPLICE FROM STA 500A-500F + 12" IAW B737 SRM 53-00-53-2R REPAIR 5, B737 SRM 51-40-02 AND B737 SRM 51-40-05.
